# SDR DXTA200702629

- Difficulty date: November 26, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 6,234 hours, 4,902 cycles
- Engine: Pwa PW545A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP OVERSPEED ON DEPARTURE CLIMB. COMPLIED WITH FLAP OVERSPEED INSPECTION IAW MM 5-50-00 NO DEFECTS NOTED.
